# SDR FDEA201108053106

- Difficulty date: August 5, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N612019
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER GATE CORRODED AT SEAL RETAINER ATTACHED POINT.  REMOVED CORROSION IAW SRM 51-10-02, ORIG MAT THICKNESS = .208 , MATERIAL REMOVED IS .085, MAT REMAINING = .123.  FOUND OUT OF LIMITS IAW SRM 52-10-02, FIG 101, DETAIL VII.   R & R L1 DOOR LOWER GATE IAW AMM 52-11-38-4.  RIG ACCOMPLISHED.   MAJOR REPAIR.
